Mothering Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
:

Hello Mothing Community.

I am new to this site and have a question. I have completed my first unsuccesful IUI using Clomid. The doctor told me the Clomid had an effect on my uterus lining (made it thin) he has now suggested TAMOXIFEN. Has anyone used this drug? if so, any information would be very helpful

:
 

·
Registered
Joined
·
25 Posts
I'm not sure about the drug but I'm wondering why the IUI instead of just taking the drug and having sex. Is there a problem with your mucous? When I was having fertility treatment I read a great book called "How to get Pregnant" by Dr. Sherman Silber. http://www.infertile.com/

This book has a lot of information - it's really good for arming yourself with questions for fertility doctors. He basically says that usually IUI is a waste of money - drugs & sex first, if that doesn't work IVF is way more effective than IUI. The only reason I can think of for IUI is "hostile mucous" (granted it's been 3 years since I did the research.

I recommend you buy the book.

I hope this helps.

Erin
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top